# SDR CA020719002

- Difficulty date: July 5, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Dial
- Condition: Mismarked
- Location: Altimeter
- Component: Altimeter, Aerosonic, 10220011833
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THE ALTIMETER DIAL MARKED IN HG AND THE BARO SCALE SUB DIAL IS IN MB.
